Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Parnate to Trintellix SLS

Posted by pedr on June 21, 2018, at 11:27:35

In reply to Re: Switching from Parnate to Trintellix, posted by SLS on June 10, 2018, at 13:22:47

> Not fun.
>
> Rapid taper of Parnate.
>
> 1. Rebound depression with anxiety. Battling thoughts of suicide.
> 2. Profound fatigue separate from depression.
>
> I went from 80 mg/day to 40 mg/day in 6 days. I am able to offset much of the fatigue using amphetamine. However, this does not reduce the depression. I plan to decrease the dosage to 30 mg/day today.
>
>
> - Scott
>
>

Scott, can I ask why the fast taper? I go to pieces when I reduce my Nardil 60mg dose by even 1/2 a tablet. I assume you've heard of the 10% taper theory/movement/group? : https://www.survivingantidepressants.org/topic/1024-why-taper-by-10-of-my-dosage/

Tapering - if you're suffering on your current med - is a nightmare. The longer you take, the more you suffer "as is". The faster you go, the more likely you'll suffer withdrawal. Rock, hard place etc.

Pete


I love the smell of Abilify in the morning. The smell, you know that chemical smell. Smells like victory. Some day this war's gonna end...
====
Atypical Depression, OCD, IBS-C, GERD since '96


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pedr thread:1098634
URL: http://www.dr-bob.org/babble/20180521/msgs/1099246.html